Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 42, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 15, 2007, 3:10 AM EDT for Turner County, Worth County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 3:10 AM EDT (07:10 UTC)
- Expired
- Apr 15, 2007, 3:45 AM EDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Turner County, GA, Worth County, GA
The radar
The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 3:23 AM EDT | TSTM WND DMG | 4 Se Warwick, GA | POSSIBLE TORNADO. NUMEROUS TREES AND POWER LINES DOWN. GARAGE, HOUSE AND SILOS DAMAGED. TREES BLOCKING ROADS IN THE AREA. |
| Apr 15, 3:23 AM EDT | TORNADO 1 | 4 Se Warwick, GA | CONFIRMED TORNADO. NUMEROUS TREES AND POWER LINES DOWN. GARAGE, HOUSE AND SILOS DAMAGED. TREES BLOCKING ROADS IN THE AREA. TORNADO RATED AS AN EF-1 WITH MAXIMUM WINDS OF 100 MPH. TRACK DISTANCE IN WORTH COUNTY WAS 6.5 MILES WITH A MAXIMUM WIDTH OF 200 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 11:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 150711
SVRTAE
GAC287-321-150745-
/O.NEW.KTAE.SV.W.0042.070415T0710Z-070415T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 AM EDT SUN APR 15 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF ASHBURN...
NORTHERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 345 AM EDT
* AT 307 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 24
MILES WEST OF ASHBURN...OR ABOUT 7 MILES EAST OF LEESBURG...AND
MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ASHBURN BY 340 AM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3162 8353 3164 8387 3170 8400 3171 8402
3185 8394 3183 8386 3179 8380 3180 8362
3185 8359 3185 8354
$$
12-WATSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:50 AM EDT, 20 minutes earlier.
Area forecast discussion, Apr 15, 2:50 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EDT SUN APR 15 2007
.SYNOPSIS...THE STRONG COLD FRONT WAS PUSHING THROUGH OUR SE AL AND
FLORIDA PANHANDLE ZONES AS OF 06Z. PRE-FRONTAL SHOWERS AND
THUNDERSTORMS CONTINUE TO RACE TO THE EAST AND NORTHEAST ACROSS OUR
GA AND FLORIDA BIG BEND ZONES. TORNADO WATCH # 144 IS IN EFFECT FOR
THESE ZONES UNTIL 6AM EDT.
.SHORT TERM...TODAY THROUGH TUESDAY...THE FRONT SHOULD CLEAR EAST OF
OUR CWA BY 12Z OR SHORTLY THEREAFTER. WILL BASE 1ST PERIOD POPS ON
RADAR PRESENTATION AT ZONE RELEASE TIME. A TIGHT PRESSURE GRADIENT
IN THE WAKE OF THE FRONT WILL MAKE FOR VERY WINDY CONDITIONS TODAY
AND WILL REQUIRE ANOTHER LAKE WIND ADVISORY. IT WILL ALSO BE
UNSEASONABLY COLD WITH MAX TEMPS THIS AFTERNOON ONLY EXPECTED TO
REACH THE LOWER TO MID 60S DUE TO STRONG COLD AIR ADVECTION AS WELL
AS SIGNIFICANT LOW LEVEL CLOUDINESS AS LEAST THROUGH MID AFTERNOON.
THE WINDS DIMINISH LATE TONIGHT AS SURFACE HIGH PRESSURE BUILDS IN
FROM THE WEST. SKIES WILL CLEAR AND MIN TEMPS TONIGHT WILL DIP INTO
THE UPPER 30S TO LOWER 40S. TEMPS WILL BEGIN TO RECOVER AND RETURN
TO NEAR NORMAL BY THE END OF THE FORECAST PERIOD.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...ANOTHER CHANCE OF RAIN
EXPECTED ON WED AS A RATHER INTENSE VORT MAX AND WEAK SFC LOW CROSS
THE AREA TUESDAY NIGHT THROUGH WEDNESDAY. IN THE WAKE THIS LOW
PRESSURE SYSTEM...DEEP LAYER RIDGING WILL BUILD OVER THE LOCAL
REGION ALONG WITH DRIER AND WARMER CONDITIONS THROUGH THE NEXT
WEEKEND.
&&
.MARINE...WINDS AND SEAS WILL REMAIN ELEVATED TO SMALL CRAFT
ADVISORY CRITERIA THROUGH TONIGHT. GUSTS ARE EXPECTED TO REACH GALE
FORCE TODAY AND SEAS WILL EXCEED 10 FEET OVER THE OFFSHORE LEGS.
&&
.AVIATION...LINE OF CONVECTION BISECTING CWA. IFR/LIFR CONDITIONS
WILL OCCUR IN SCATTERED TS UNTIL THE LINE PASSES THE TERMINALS, DHN
ABY AND POSSIBLY PFN HAVE A GOOD CHANCE OF SEEING PERSISTENT IFR
CIGS BEHIND THE FRONT, WHILE THE OTHER TERMINALS WILL BE MVFR. MVFR
CIGS WILL PERSIST INTO THE AFTERNOON BEFORE CLEARING COMMENCES.
WINDS WILL REMAIN GUSTY WITH EVEN HIGHER GUSTS AFTER SUNRISE.
FREQUENT GUSTS TO 25-30 KT ARE EXPECTED DURING THE DAYLIGHT HOURS.
VFR EXPECTED AFT 16Z WRN TERMINALS TO 19Z ERN TERMINALS.
&&
.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR FLORIDA AND EXPAND IT TO INCLUDE ALL BUT DIXIE COUNTY.
LOW AFTERNOON RH COMBINED WITH STRONG 20 FOOT WIND SPEEDS AS WELL AS
HIGH DISPERSION IS THE REASON FOR THE WARNING TODAY. ON MONDAY...
LOOKS LIKE WE MAY EXCEED CRITICAL DURATIONS OF LOW RH ALONG WITH
HIGH DISPERSION THROUGHOUT THE TRI-STATE REGION AND WILL HAVE A
WATCH IN PLACE FOR ALL ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 65 38 73 42 82/ 20 0 0 0 0
PANAMA CITY 65 48 73 53 76/ 10 0 0 0 0
DOTHAN 61 41 71 46 77/ 10 0 0 0 0
ALBANY 63 41 71 45 78/ 20 0 0 0 0
VALDOSTA 67 39 72 45 78/ 40 0 0 0 0
CROSS CITY 67 39 70 42 79/ 60 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 8 PM CDT.
FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
GA...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 9 PM EDT.
FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
FL...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 9 PM EDT (8 PM CDT).
RED FLAG WARNING FOR ALL BUT DIXIE COUNTY THIS AFTERNOON.
FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
GMZ...SMALL CRAFT ADVISORY ALL LEGS THROUGH 12Z MON.
&&
AVIATION/FIRE WX...BLOCK
REST OF DISCUSSION...BARRYHazardous weather outlook, Apr 14, 11:50 AM EDT, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1150 AM EDT SAT APR 14 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-150915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1150 AM EDT SAT APR 14 2007 /1050 AM CDT SAT APR 14 2007/ ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE REGION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND ADJACENT GULF OF MEXICO WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THIS AFTERNOON AND EVENING ACROSS SOUTHEAST ALABAMA...THE FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST GEORGIA...WITH A SLIGHT RISK TO THE EAST OF THIS AREA. A POTENT STORM SYSTEM LOCATED OVER THE LOWER MISSISSIPPI VALLEY LATE THIS MORNING WILL EAST AND NORTHEAST ACROSS THE GULF COAST STATES. STRONG SOUTHERLY WINDS WILL TRANSPORT WARM MOIST UNSTABLE AIR NORTHWARD ACROSS THE RISK AREAS THIS AFTERNOON AND EVENING. A SQUALL LINE FROM CENTRAL MISSISSIPPI TO EASTERN LOUISIANA WILL PUSH EASTWARD ACROSS THE CENTRAL GULF COAST STATES THIS AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF THIS SQUALL LINE OVER PORTIONS OF SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE THIS AFTERNOON. THE SQUALL LINE WILL MOVE INTO SOUTHWEST GEORGIA AND THE WESTERN BIG BEND THIS EVENING...AND SOUTH CENTRAL GEORGIA AND THE EASTERN BIG BEND OVERNIGHT. THE MAIN THREATS FROM THESE STORMS WILL DAMAGING STRAIGHT LINE WIND GUSTS UP TO 70 MPH AND ISOLATED TORNADOES. A FEW OF THE STORMS COULD PRODUCE LARGE HAIL. RESIDENTS ARE STRONGLY ENCOURAGED TO MONITOR THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE ON THIS DEVELOPING WEATHER SITUATION. STRONG ONSHORE WINDS AHEAD OF THE SQUALL LINE WILL CAUSE HAZARDOUS CONDITIONS ACROSS AREA LAKES. A LAKE WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING. DUE TO STRONG ONSHORE FLOW...THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE PANHANDLE AND BIG BEND BEACHES. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR HIGH WINDS AND SEAS. MINOR COASTAL FLOODING WILL ALSO BE POSSIBLE ALONG THE PANHANDLE COAST LATER THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM SYSTEM RESPONSIBLE FOR THE SEVERE WEATHER WILL MOVE EAST OF THE REGION BRINGING COOLER AND DRIER CONDITIONS BY SUNDAY AFTERNOON. THE NEXT CHANCE OF RAIN WILL RETURN TO THE FORECAST ON WEDNESDAY AS A WEAK LOW PRESSURE AREA MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING. JAMSKI
In the hours before
Special weather statement, Apr 14, 10:17 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1017 PM EDT SAT APR 14 2007 GAZ126-150315- LEE- 1017 PM EDT SAT APR 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 1115 PM EDT AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DAWSON...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... LEESBURG BY 1030 PM EDT. SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Apr 14, 11:06 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 PM EDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 2 W LEESBURG 31.73N 84.20W
04/14/2007 LEE GA EMERGENCY MNGR
STRUCTURAL DAMAGE AT 1400 BLOCK ARMIEN RD NEAR HWY 32.
ONE WOMEN TRAPPED IN HER CLOSET. SEVERALLARGE TREES DOWN
ACROSS THE ROAD.
&&
WOOLSpecial weather statement, Apr 14, 11:46 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1146 PM EDT SAT APR 14 2007 GAZ125-127-150430- DOUGHERTY-WORTH- 1146 PM EDT SAT APR 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY AND WORTH COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 1230 AM EDT AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALBANY...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... EAST DOUGHERTY BY MIDNIGHT EDT. SYLVESTER BY 1215 AM EDT. 6 MILES NORTH OF POULAN BY 1220 AM EDT. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 15, 12:19 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1219 AM EDT SUN APR 15 2007 GAZ130-150500- BEN HILL- 1219 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 100 AM EDT AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ASHBURN...MOVING EAST AT 30 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 15, 1:27 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 127 AM EDT SUN APR 15 2007 FLZ014-150615- GULF- 1227 AM CDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY... * UNTIL 115 AM CDT(215 AM EDT) AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES WEST OF PORT ST. JOE...MOVING NORTHEAST AT 40 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Apr 15, 2:52 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 252 AM EDT SUN APR 15 2007 GAZ126-127-150715- LEE-WORTH- 252 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND NORTHERN WORTH COUNTIES... * UNTIL 315 AM EDT AT 246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF DAWSON...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:37 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Early | 53 min |
| Apr 14, 9:03 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun | 57 min |
| Apr 14, 9:10 PM EDT | Tornado Warning | TAE | Calhoun, Early | 50 min |
| Apr 14, 9:41 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Terrell | 49 min |
| Apr 14, 9:57 PM EDT | Tornado Warning | TAE | Terrell | 23 min |
| Apr 14, 10:08 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Early | 52 min |
| Apr 14, 10:41 PM EDT | Severe Thunderstorm Warning | TAE | Lee | 19 min |
| Apr 14, 10:55 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Miller | 50 min |
| Apr 14, 11:53 PM EDT | Severe Thunderstorm Warning | TAE | Worth | 42 min |
| Apr 15, 12:05 AM EDT | Severe Thunderstorm Warning | TAE | Turner | 40 min |
| Apr 15, 12:41 AM EDT | Severe Thunderstorm Warning | TAE | Irwin, Tift | 49 min |
| Apr 15, 3:22 AM EDT | Tornado Warning | TAE | Worth | 23 min |
| Apr 15, 5:04 AM EDT | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 8 hr |
| Apr 15, 12:42 PM EDT | Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 8 hr |
| Apr 15, 3:19 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 37 hr |
| Apr 15, 3:19 PM EDT | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.